# SDR ASAA0771957

- Difficulty date: August 14, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 24,693 hours, 10,511 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50204
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT LOWER SIDE EG IS CHAFED.  REPAIRED IAW SRM 51-70-10.
